It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Osteoporosis Message Board


Osteoporosis Board Index


There are many reasons why we women lose bone. Some medications like prednisone, cause bone loss. Also trouble with not having regular monthly periods can do it. I am very post menopausal and my spine is a -3.7 and my hips are -3.5. Two years ago I was diagnoses with osteopenia and now it is severe osteoporosis. My bone loss was due to the fact that I am allergic to estrogen, so could not do HRT. I also have bad osteoarthritis, so have had to take a lot of steriods. I am allergic to fosamax and actonel, so am on the last choice I have, Miacalcin. So far I am losing my hair, and my doctor says with my severe problem that there is no choice but to take it, just buy a wig I guess. I also take 1500mg of calcium and one vitaminD each day, along with walking. Don't be too scared, you may be able to take fosamax or actonel and have no problems. Just try and don't give up. Hope this info has helped in some way. Good luck.





All times are GMT -7. The time now is 10:52 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!